# SDR 2002FA0000115

- Difficulty date: January 7, 2002
- Submitted: January 7, 2002
- Operation: General aviation
- Engine: Alidsg TPE331201A
- System (JASC): 7250 · Turbine Section
- Part: Deflector
- Part number: 31033021
- Condition: Damaged
- Location: Turbine Nozzle
- Component: Turbine Nozzle, Alidsg
- Component part number: 31037839
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P/N 3103302-1 DEFLECTOR COMPONENT OF P/N 3103783-9 SECOND STAGE TURBINE NOZZLE ASSEMBLY EXHIBITS WEAR AND MISSING MATERIAL.  DAMAGE APPEARS THE RESULT OF INADEQUATE RETENTION AND SPINNING OF THE DEFLECTOR IN SERVICE. DAMAGE NOTED AT RECEIVING INSPECTION BY REPAIR STATION PRIOR TO REPAIR. REPAIR DEVELOPED AND DER-APPROVED TO CORRECT CONDITION IN REPAIRED ASSEMBLIES, HOWEVER DESIGN SHOULD BE REVIEWED AS DISLODGED MATERIAL HAS POTENTIAL TO CONTACT TURBINE ROTOR.
